English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coisotropic displacement and small subsets of a symplectic manifold

MPS-Authors
/persons/resource/persons236291

Swoboda,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

swoboda_coisotropic_oa_2012.pdf
(Any fulltext), 442KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Swoboda, J., & Ziltener, F. (2012). Coisotropic displacement and small subsets of a symplectic manifold. Mathematische Zeitschrift, 271(1-2), 415-445. doi:10.1007/s00209-011-0870-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1DEA-5
Abstract
There is no abstract available